my dr, says i need to take progesterone with the vivelle patch because i have a uterus, but how do i know when to start it in my cycle, as i have had no periods now for 3 months. I am 38 years old and have no libido, and can't lose weight, despite excercising and healthy diet. please help!
How are you? Estradiol or Vivelle patch is usually indicated for treating conditions due to menopause, preventing osteoporosis or replacing estrogen. Since this may be associated with serious side effects from long term treatment and increases the risks for heart diseases, strokes, blood clot and cancer, it is best to use the Vivelle patch as directed by your doctor. Depending on the indications also, you may need to check with your doctor about your dosing schedule. This link may help: http://www.drugs.com/cdi/vivelle-patch.html
Take care and do keep us posted.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.